MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX ZOTAROLIMUS-ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE ONYX ZOTAROLIMUS-ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number RONYX20030UX
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During a heart catheterization procedure a stent was not able to make it to the desired destination in the vein.When retracting the introducer with the stent, the stent came off without balloon inflation.The sent then had to be retrieved from inside the patient.There were no relevant test results to report.Fluoroscopy is in use during the procedure and the event was immediately identified.Fda safety report id# (b)(4).

Brand Name
RESOLUTE ONYX ZOTAROLIMUS-ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
MDR Report Key10755709
Report NumberMW5097546
Device Sequence Number1024766
Product Code NIQ
UDI-Device Identifier00643169556683
UDI-Public(01)00643169556683
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2022
Device Model NumberRONYX20030UX
Device Catalogue Number(240)RONYX20030UX
Device Lot Number0010101183
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age85 YR
Patient Weight68